Bulletin of the American Mathematical Society

Adaptive quadrature: Convergence of parallel and sequential algorithms

John R. Rice

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 80, Number 6 (1974), 1250-1254.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183536040

Mathematical Reviews number (MathSciNet)
MR0351054

Zentralblatt MATH identifier
0304.65017

Subjects
Primary: 65D30: Numerical integration

Citation

Rice, John R. Adaptive quadrature: Convergence of parallel and sequential algorithms. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1250--1254. http://projecteuclid.org/euclid.bams/1183536040.


Export citation

References

  • 1. C. de Boor, CADRE: An algorithm for numerical quadrature, Mathematical Software (J. R. Rice, ed.), Academic Press, 1971, pp. 417-449.
  • 2. J. N. Lyness, SQUANK (Simpson quadrature used adaptively-noise killed), Algorithm 379, Comm. ACM 13 (1970), 260-263.